# SDR ASOA200801512

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE INTERNAL BELLY DOUBLER JUST AFT OF FS 280.00,  REMOVED FASTENERS TO ACCOMMODATE CORROSION REMOVAL, REMOVED ALL CORROSION IN MARKED AREAS ON INTERNAL BELLY DOUBLER JUST AFT OF FS 280. ALL WORK DONE IAW SRM 51-21-06.  PERFORMED ET INSPECTION OF REWORKED AREA PER REO 670-53-21-407 IAW NDTM 51-20-006.  NO DEFECTS NOTED.
